Ibuprofren is NOT addictive. Especially if you only take it occassionally. So you do NOT have anything to worry about. If you are feeling cruddy it most likely IS due to the fact that you have not taken any ibuprofen but ONLY because you are still feeling the flu symptoms, or headache, etc... it is not being caused by the fact that you are not taking them. It's just that your body has been sick and the ib's have been making you feel better when you take them, which is okay because it is what they are there for. As long as you are following the directions on the bottle you can take ib's EVERY day with NO fear of addiction. They only thing to worry about is that pro-longed use (daily for a LONG period of time, multiple months, etc...) can be somewhat harsh on your stomach. Some people also have sensitive stomach's to medication and can feel a little upset stomach when taking it. But it does not sound like you have that problem.
If the feeling of ickyness continues you may want to see your doctor. IT may be that your flu is getting worse or that you have some type of viral infection that may need anti-biotics, etc...
But nothing to worry about with the pills! You are in the clear with those. So don't worry yourself over it, it is fine to take them!